| Model Number |
392544 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insyte autoguard bc pro straight, 18g x 1.16" would not autoretract.The following information was provided by the initial reporter: the needle would not autoretract.
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.